# SDR 98ZZZX1408

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6710 · Main Rotor Control
- Part: Limiter
- Part number: K982100001
- Condition: Binding
- Location: Collective Crank
- Part time: 1,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COLLECTIVE LIMITER BINDING HARD TO MOVE UP OR DOWN:  12 EACH LIMITERS WERE INSTALLED.  AFTER EACH INSTALL, AIRCRAFT OPERATIONS REPORTED NORMAL.  12-10-97:  COLLECTIVE LIMITER INPUT CRANK FOUND TO HAVE INTERMITTENT BINDING ON COLLECTIVE SHAFT AT DISASSEMBLY.  CORROSION FOUND ON SHAFT (STEEL) OUTSIDE DIAMETER AND CRANK (ALUMINUM) 1.0.  AT EACH LIMITER CHANGE, THE BINDING OF THE CRANK TO THE SHAFT WAS LOOSENED AND OPERATIONS WERE NORMAL FOR A RANGE OF OPERATING HOURS FROM 34.6 TO 261.4 HOURS.  NO PART NUMBERS ARE LISTED FOR THE CRANK OR SHAFT.  RECOMMEND A MIL SPEC CORROSION INHIBITOR AND LUBRICANT BE APPLIED TO THE COLLECTIVE CRANK AND SHAFT.
